# SDR 9807989617

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS BETWEEN ROWS 5 THRU 7 INOPERATIVE.  REPAIRED BROKEN WIRES AT RIGHT FORWARD OVERWING EMERGENCY LIGHTS POWER SUPPLY, OPERATIONAL CHECK NORMAL.
